# SDR TWAA0010801

- Difficulty date: July 9, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 51,172 hours, 26,496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE LOST CABIN PRESSURIZATION.  CREW ACCOMPLISHED AN EMERGENCY DESCENT.  PSU MASKS DID NOT DROP.  FOUND RT PACK HOT AIR TRIM DUCT CRACKED AND LEAKING.  WELDED THE DUCT.  CHECK-C 12-13-99.
